# SDR UPS01235445

- Difficulty date: March 21, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PREFLT,  ESCAPE SLIDE GIRT BAR STOW HOOKS DO NOT HOLD BAR IN PLACE WHEN SLIDE IS DISENGAGED.      REMOVED MAIN ENTRY DOOR SLIDE COVER FOR REPAIR.  INSTALLED MAIN ENTRY  DOOR EVACUATION SLIDE AND COVER IAW B727 MM 25-60-03.
